# SDR DLM88951823

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKOFF AND GEAR RETRACTION, HAD LOUD WIND NOISE FROM NOSE WHEELWELL AREA.  NO OTHER ABNORMAL INDICATIONS WERE NOTED, RETURNED TO COS.  FOUND LEFT NOSE GEAR DOOR OPEN, FOUND WORN DOOR LINK.  REPLACED LINK, OPERATION NORMAL.
